# SDR IXXA060043S

- Difficulty date: October 7, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FLOOR PANEL CORRODED FROM STATION 40 TO STATION 55 BETWEEN +X60 AND -X60.7=0.  REMOVED FASTENERS AS NEEDED.  REMOVED DAMAGED FLOOR PANEL WEB.  FAB`D NEW WEB, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW FLOOR PANEL WEB FROM STATION 40 TO STATION 55 BETWEEN +X60 AND -X60.7=0 IAW DC8 SRM 51-1-21, 53-7-1, 51-1-4, 51-1-5, AND 51-1-8.
